# SDR CA120426002

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 28,623 hours
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 767397
- Condition: Cracked
- Part time: 1,332 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  ADDITIONAL CRACKS AT THE LOCATION OF RIB REPAIR INSIDE OF GEAR WELL ARE VISIBLE TO NAKED EYE BUT ARE COVERED BY DRAG BRACE PICK UP. THERE ARE HAIRLINE CRACKS IN SPAR AT DRAG BRACE PICK UP POINT WHICH ARE ALSO COVERED BY THE FITTING, MORE EASILY DISTINGUISHED WITH LIQUID DYE PENETRANT. SIMILAR CRACKS AS SHOWN INSIDE OF LT WING ARE PRESENT IN RT WING BUT NO CRACKS EXIST AS SHOWN IN RT WING.  BOTH GEAR WELL RIBS HAVE BEEN REPAIRED PREVIOUSLY, AS NOTED BY ZINC CHROMATE PART, WHICH HAS BEEN DE-RIVETED WITH MFG REPAIR KITS, 767-397, 767-398, SIMILAR CRACKS NOT AS SUBSTANTIAL WERE FOUND ON THE RT WING ALSO.  THE ACFT IS CURRENTLY GROUNDED WAITING APPROVED REPAIR SCHEME FROM TECH SUPPORT. THE ACFT IS HIGH TIME AS IT CURRENTLY HAS 28622.5 TTSN ANDWAS NOT SURPRISED ABOUT THESE CRACKS BECAUSE OF THE HIGH AIRFRAME TIME.
